# SDR FDEA201802270573

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 28,302 hours, 15,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: 321490
- Part serial: 2037
- Condition: Inoperative
- Location: Escape Slide
- Part time: 10,176 hours, 5,719 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK,  RIGHT SLIDE INDICATION WILL NOT SHOW ARMED.    TROUBLESHOT IAW ASM 52-73-00.   REMOVED AND REPLACED THE AUTONOMOUS POWER SUPPLY IAW MM 52-73-18-04, AND 52-73-00-05-02.  OPS CHECKED GOOD.
